Change search
ReferencesLink to record
Permanent link

Direct link
Convexity, concavity, type and cotype of Lorentz spaces
University of Memphis, Department of Mathematical Sciences.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1998 (English)In: Indagationes mathematicae, ISSN 0019-3577, E-ISSN 1872-6100, Vol. 9, no 3, 367-382 p.Article in journal (Refereed) Published
Abstract [en]

The purpose of this article is to present necessary and sufficient conditions on convexity and concavity, lower and upper estimates and type and cotype of weighted Lorentz spaces Λp,w with 1 ≤ p < ∞ and a decreasing weight w.

Place, publisher, year, edition, pages
1998. Vol. 9, no 3, 367-382 p.
Research subject
URN: urn:nbn:se:ltu:diva-12180DOI: 10.1016/S0019-3577(98)80006-2Local ID: b458bb80-a6bf-11db-9811-000ea68e967bOAI: diva2:985130
Godkänd; 1998; 20061130 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(624 kB)2 downloads
File information
File name FULLTEXT01.pdfFile size 624 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Maligranda, LechPersson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Indagationes mathematicae

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link